# SDR 97ZZZX1116

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AE18688219
- Condition: Damaged
- Location: Inlet Adapter
- Part time: 3,295 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF FROM TSY, THE LT ENGINE OIL PRESSURE STARTED FLUCTUATING AND BEGAN DROPPING OFF. THE CAPTAIN DID A PRECAUTIONARY SHUT DOWN AND RETURNED TO TSY AND LANDED WITHOUT FURTHER INCIDENT.  THE O-RING IN THE OIL RETURN QUICK DISCONNECT WAS FOUND DAMAGED.  THE O-RING WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
